MathSciNet Relay Station
MathSciNet bibliographic data
MR243228 (39 #4551) 40.31
Shawyer, B. L. R. On the relation between the Abel and Borel-type methods of summability. Proc. Amer. Math. Soc. 22 1969 15–19.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement